Archives

2015

Vol. 6: (2015)

İSTANBUL UNIVERSITY SCIENCE FACULTY THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY, VOL. 6 2015

2014

Vol. 5: (2014)

İSTANBUL UNIVERSITY SCIENCE FACULTY THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY, VOL. 5 2014

2013

Vol. 4: (2013)

İSTANBUL UNIVERSITY SCIENCE FACULTY THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY, VOL. 4 2013

2010

Vol. 3: (2008-2009)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY New Series Vol.3 2008-2009

2008

Vol. 2: (2006-2007)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY New Series Vol.2 2006-2007

2006

Vol. 1: (2004-2005)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY New Series Vol.1 2004-2005

2004

Vol. 61-62: (2002-2003)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 61-62,  2002-2003.

2002

Vol.60: (2001)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol.60, 2001

2001

Vol. 59: (2000)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol.59, 2000.

Vol. 57-58: (1998-1999)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol.57-58, (1998-1999).

2000

Vol. 55-56: (1996-1997)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 55-56,  1996-1997.

1997

Vol. 54: (1995)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 54,  1995.

1996

Vol. 53: (1994)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 53,  1994.

1995

Vol. 52: (1993)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 52,  1993.

1994

Vol. 51: (1992)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 51, 1992.

1993

Vol. 50: (1991)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 50,  1991.

1992

Vol. 49: (1990)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 49,  1990. (Special Issue in honour of Ord. Prof. Dr. Cahit Arf)

1991

Vol. 48: (1987-1989)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, Vol. 48,  1987-1989.

1990

Vol. 47: (1983-1986)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 47: (1983-1986).


1989

Vol. 46: (1981-1982)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 46: (1981-1982).

1988

Vol. 45: (1980)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 45: (1980).

1983

Vol. 44: (1979)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 44: (1979).

1987

Vol. 43: (1978)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 43: (1978).

1986

Vol. 42: (1977)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 42: (1977).

1981

Vol. 41: (1976)

REVUE DE LA FACULTE DES SCIENCES, DE L'UNIVERSITE D'ISTANBUL
(İstanbul Üniversitesi, Fen Fakültesi Mecmuası, A Serisi: Sırfi ve Tatbiki Matematik), Vol. 41: (1976).

1 - 25 of 48 Items     1 2 > >> 


ISSN: 1300-0713